# SDR AALA202504042393

- Difficulty date: March 20, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 44,223 hours, 18,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR FUSELAGE SKIN AND SEVERAL FASTENERS UNDER LEFT AFT RAM AIR INLET MODULATION PANEL HAS CORROSION. REMOVED CORROSION LOCATED AT BS 500I TO 520, PER B737NG SRM 51-10-02-0G.
